# SDR NOCA0193

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 7036907615
- Condition: Ruptured
- Location: Lt Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEFT HYDRAULIC QUANTITY LOW FOLLOWED BY LOSS OF SYSTEM PRESSURE AND LEFT HYDRAULIC PRESSURE ANNUNCIATOR. AIRCRAFT RETURNED TO JFK.  ON GROUND, FOUND HYDRAULIC PRESSURE LINE FROM LEFT PRESSURE FILTER MODULE RUPTURED.  REPLACED HYDRAULIC LINE AND LEFT ENGINE HYDRAULIC PUMP.  OPS AND LEAK CHECKED OK.  (M)
